On ratios of Petersson norms for Yoshida lifts

Abhishek Saha

Research output: Contribution to journalArticle (Academic Journal)peer-review

11 Citations (Scopus)
201 Downloads (Pure)

Abstract

We prove an algebraicity property for a certain ratio of Petersson norms associated to a Siegel cusp form of degree 2 (and arbitrary level) whose adelization generates a weak endoscopic lift. As a preparation for this, we explicate various features of the correspondence between scalar valued Siegel cusp forms of degree n and automorphic representations on GSp_{2n}.
Original languageEnglish
Pages (from-to)2361-2412
JournalForum Mathematicum
Volume27
Issue number4
Publication statusPublished - 2015

Keywords

  • math.NT
  • Siegel modular forms
  • automorphic representations
  • Petersson norms
  • Yoshida lifts
  • 11F46
  • 11F70
  • 11F67

Fingerprint Dive into the research topics of 'On ratios of Petersson norms for Yoshida lifts'. Together they form a unique fingerprint.

Cite this